MathSciNet Relay Station
MathSciNet bibliographic data
MR1725206 37C20 (37D40 37E35)
Garcia, R.; Gutierrez, C.; Sotomayor, J. Structural stability of asymptotic lines on surfaces immersed in $\bold R^3$. Bull. Sci. Math. 123 (1999), no. 8, 599–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement